Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Vector bundles on a product of real algebraic curves


Authors: J. Bochnak and W. Kucharz
Journal: Proc. Amer. Math. Soc. 133 (2005), 1617-1620
MSC (2000): Primary 14P25, 19E99
DOI: https://doi.org/10.1090/S0002-9939-05-07720-8
Published electronically: January 21, 2005
MathSciNet review: 2120264
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study complex vector bundles on a product of nonsingular real algebraic curves.


References [Enhancements On Off] (What's this?)

  • [1] S. Akbulut and H. King, Topology of Real Algebraic Sets, Math. Sci. Research Institute Publ. 25, New York Berlin Heidelberg, Springer, 1992. MR 1225577 (94m:57001)
  • [2] R. Benedetti and A. Tognoli, On real algebraic vector bundles, Bull. Sci. Math. 104 (1980), 89-112. MR 0560747 (81e:14009)
  • [3] J. Bochnak, M. Coste and M.-F. Roy, Real Algebraic Geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete, Folge 3, Vol. 36, Berlin Heidelberg New York, Springer, 1998. MR 1659509 (2000a:14067)
  • [4] J. Bochnak, M. Buchner and W. Kucharz, Vector bundles on real algebraic varieties, K-Theory 3 (1989), 271-298, Erratum, K-Theory 4 (1990), p. 103. MR 1040403 (91b:14075)
  • [5] J. Bochnak and W. Kucharz, Vector bundles on a product of real cubic curves, K-Theory 6 (1992), 487-497. MR 1204824 (94e:14077)
  • [6] J. Bochnak and W. Kucharz, Elliptic curves and real algebraic morphisms, J. Algebraic Geometry 2 (1993), 635-666. MR 1227471 (94e:14072)
  • [7] J. Bochnak, W. Kucharz, and R. Silhol, Morphisms, line bundles and moduli spaces in real algebraic geometry, Inst. Hautes Etudes Sci. Publ. Math. 86 (1997), 5-65. MR 1608561 (99h:14055)
  • [8] G. E. Bredon, Geometry and Topology, New York Berlin Heidelberg, Springer, 1997. MR 1700700 (2000b:55001)
  • [9] R. Fossum, Vector bundles on spheres are algebraic, Invent. Math. 8 (1969), 222-225. MR 0250298 (40:3537)
  • [10] N. Ivanov, Approximation of smooth manifolds by real algebraic sets, Russian Math. Surveys 37 (1982), 1-59. MR 0643764 (84i:57029)
  • [11] J.-P. Serre, Faisceaux algébriques cohérents, Ann. of Math. 61 (1955), 197-278. MR 0068874 (16:953c)
  • [12] R. G. Swan, Vector bundles and projective modules, Trans. Amer. Math. Soc. 105 (1962), 264-277. MR 0143225 (26:785)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14P25, 19E99

Retrieve articles in all journals with MSC (2000): 14P25, 19E99


Additional Information

J. Bochnak
Affiliation: Department of Mathematics, Vrije Universiteit, De Boelelaan 1081a, 1081 HV Amsterdam, The Netherlands
Email: bochnak@cs.vu.nl

W. Kucharz
Affiliation: Department of Mathematics and Statistics, University of New Mexico, Albuquerque, New Mexico 87131-1141
Email: kucharz@math.unm.edu

DOI: https://doi.org/10.1090/S0002-9939-05-07720-8
Received by editor(s): December 6, 2001
Received by editor(s) in revised form: February 26, 2004
Published electronically: January 21, 2005
Additional Notes: Both authors were partially supported by the Volkswagen Stiftung (Research in Pairs at Oberwolfach)
Communicated by: Michael Stillman
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society